Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 29, Number 4

Vafa-Witten invariants for projective surfaces I: stable case
Yuuji Tanaka and Richard P. Thomas.
J. Algebraic Geom. 29 (2020), 603-668
Abstract, references and article information
Full-text PDF
On rigid varieties with projective reduction
Shizhang Li.
J. Algebraic Geom. 29 (2020), 669-690
Abstract, references and article information
Full-text PDF
MathSciNet review: 4158462
Explicit resolution of weak wild quotient singularities on arithmetic surfaces
Andrew Obus and Stefan Wewers.
J. Algebraic Geom. 29 (2020), 691-728
Abstract, references and article information
Full-text PDF
MathSciNet review: 4158463
Gorenstein modifications and $\mathds {Q}$-Gorenstein rings
Hailong Dao, Osamu Iyama, Ryo Takahashi and Michael Wemyss.
J. Algebraic Geom. 29 (2020), 729-751
Abstract, references and article information
Full-text PDF
MathSciNet review: 4158464
Moduli of formal torsors
Fabio Tonini and Takehiko Yasuda.
J. Algebraic Geom. 29 (2020), 753-801
Abstract, references and article information
Full-text PDF
MathSciNet review: 4158465